# SDR ASAA2018012623625

- Difficulty date: January 26, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 52,006 hours, 20,281 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: 143A7501167
- Condition: Corroded
- Location: Bs 500h-500l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY,  RT TRANSITION PANEL, BS 500H TO 500L HAS NUMEROUS AREAS OF CORROSION OVER PREVIOUS BLENDOUTS.  ACFT GROUNDED.  REMOVED AND REPLACED THE TRANSITION PANEL IAW SRM 51-40-02.
